The Journal of invasive cardiology · 2021
Delayed Onset of Retinal Embolism After Coronary Angioplasty.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Llorente-La Orden Carlos, Gómez-Calleja Verónica, Jimenez-Santos María
Аннотация
Although rare, retinal artery cholesterol emboli (Hollenhorst plaques) post angioplasty can be a severe event that can cause irreversible visual disturbances, usually taking place during or following the procedure. However, as the number of procedures continues to increase, interventional radiologists or cardiologists who perform coronary catheterization should be cognizant of its possible delayed occurrence, as in the case presented herein.